# SDR WX0A2024011631942

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 38,391 hours, 26,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU SYS TEST AND FOUND CLASS 1 FAULT FOR SPSU (10WL) FWD BATTERY / ALEX CAMPBELL INSTALLED EPSU IAW AMM 33-51-38-400-001-A UP TO STEP 4(E). KOLTON WHITMORE INSTALLED CEILING PANELS IAW AMM 25-23-42-400-001."
